# SDR IPXA13579227

- Difficulty date: June 17, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 22,160 hours, 13,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50161
- Part serial: TAG01327530
- Condition: Corroded
- Location: Bs 1040-1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, MAIN CABIN UNDER FLOOR, SEAT TRACK CORRODED AT RADIUS AND FASTENER HOLES BS 1040-BS 1070, LBL 65.  R & R SEAT TRACK IAW SRM 51-40-02.
